Up&Up Acetaminophen Gelcaps, 500 mg

Description
Smooth, soft gelcaps with minimal flavor and a slick, easy-to-swallow texture; typically used orally for temporary pain and fever relief, including headaches, muscle aches, and colds. Customer reviews commonly cite fast effectiveness, ease of swallowing, and good value, while a minority report occasional packaging or availability concerns or dosing questions.

Description
Smooth, soft gelcaps with minimal flavor and a slick, easy-to-swallow texture; typically used orally for temporary pain and fever relief, including headaches, muscle aches, and colds. Customer reviews commonly cite fast effectiveness, ease of swallowing, and good value, while a minority report occasional packaging or availability concerns or dosing questions.
Diet Compatibility
This product may or may not be Alpha-Gal friendly as it lists 1 ingredient that may not comply.
Yes! We believe this product is dairy free as there are no dairy ingredients listed on the label.
Yes! We believe this product is Egg free as there are no Egg ingredients listed on the label.
Yes! We believe this product is GERD-friendly as there are no GERD triggers listed on the label.
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Yes! We believe this product is lactose free as there are no lactose ingredients listed on the label.
Yes! We believe this product is Low FODMAP at 1 serving as there are no moderate or high FODMAP ingredients listed on the label.
This product may or may not be nightshades free as it lists 1 ingredient that could contain nightshades depending on the source. We recommend contacting the manufacturer directly to confirm.
This product may or may not be oat free as it lists 1 ingredient that could contain oat depending on the source. We recommend contacting the manufacturer directly to confirm.
Yes! We believe this product is Peanut free as there are no Peanut ingredients listed on the label.
No. This product is not pescatarian as it lists 1 ingredient that derives from red meat or poultry and 4 ingredients could could derive from red meat or poultry depending on the source. We recommend contacting the manufacturer directly to confirm.
Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Yes! We believe this product is Tree Nut free as there are no Tree Nut ingredients listed on the label.
No. This product is not vegan as it lists 2 ingredients that derive from animals and 2 ingredients could could derive from animals depending on the source. We recommend contacting the manufacturer directly to confirm.
No. This product is not vegetarian as it lists 2 ingredients that derive from meat or fish and 2 ingredients could could derive from meat or fish depending on the source. We recommend contacting the manufacturer directly to confirm.
Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.
+10 more diets in the app
About this product
Unknown · Gelcap
Ingredients
croscarmellose sodium, d&c red #33, fd&c blue #1, fd&c red #40, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, stearic acid, titanium dioxide.
Similar Products
Propel Water Beverage, with Vitamins, Berry 16.9 fl oz (1.05 pt) 500 ml
Vita Coco – Coconut Water With Pineapple (Case Of 12, 500 Ml.)
Vitafusion Calcium Gummy Vitamins for Adults 500 mg
Tylenol for Adults 500 mg Extra Strength Acetaminophen Gelcaps 24 ea Box
Tylenol 325 mg Regular Strength Acetaminophen Tablets 100 ea Box


